MAUDE Adverse Event Report: CORDIS CORPORATION 6F .070 XB 3.5 100CM; CATHETER, PERCUTANEOUS

CORDIS CORPORATION 6F .070 XB 3.5 100CM; CATHETER, PERCUTANEOUS
Model Number 67005400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when using 6f.070 3.5 100cm vista brite tip extra back-up (xb) guiding catheter presented breakage in two parts.Patient had a medical history of heart disease.The device was not used in the patient.The device did not separate inside the patient.The device was not resterilized.Two breaks were observed in the product before use.Abnormalities were noted when removed from the package.There was no reported patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly g4,g6,h1,h2,h3 and h6.As reported, two breaks were noted on a 6f.070 3.5 100cm vista brite tip extra back-up (xb) guiding catheter.The breaks were observed when the device was removed from the package.The catheter was not used in the patient.The patient had a medical history of heart disease.The device was not resterilized.There was no reported patient injury.The product was not returned for analysis.A review of the product history report (phr) for lot 17987570 revealed no anomalies during the manufacturing and inspection processes that can be associated with the reported complaint.Without the return of the device for analysis, the reported customer complaint, catheter (body/shaft)- separated - during prep, could not be confirmed and no determination of possible contributing factors could be made.Storage conditions (incorrect temperature, lighting, humidity), handling and/or shipping may have contributed to this issue.Although not intended as a mitigation of risk, information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), ¿store in a cool, dark, dry place.Do not use if package is open or damaged.Exposure to temperatures above 54°c (130¿) may damage the catheter.¿ users are trained to inspect for kinks and bends, or other signs of damage prior to and during use.Any product with damage is not to be used.With the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Based on the phr review and the information available, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
6F .070 XB 3.5 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key12280352
Report Number9616099-2021-04763
Device Sequence Number2733289
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public20705032020166
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number67005400
Device Catalogue Number67005400
Device Lot Number17987570
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1